# SDR USAA2015020600001

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 66,551 hours, 25,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE.  R & R FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY AT FWD LT POSITION.
